# SDR MASA200601761

- Difficulty date: July 3, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 6,487 hours, 4,589 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA04
- Part serial: 702
- Condition: Malfunctioned
- Location: Spoiler Sys
- Part time: 6,518 hours, 4,642 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5066 MSP - SPOILER/STAB FAULT.  MX REMOVED AND REPLACED SSCU.
